MAUDE Adverse Event Report: MATORTHO LIMTED SAIPH KNEE; SAIPH FEMUR CEMENTED BLUE RIGHT SIZE 6

MATORTHO LIMTED SAIPH KNEE; SAIPH FEMUR CEMENTED BLUE RIGHT SIZE 6
Catalog Number 193-030
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Information (3190)
Date of Event 06/22/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of patient (b)(6) confirmed that part number 193-030 saiph femur cemented blue right size 6 (batch number 203044) along with part number 193-790 saiph fixed tibial bearing blue right size e 10mm (batch number 204191) and part number 193-604 saiph fixed tibial tray cemented size e (batch number 205992) were originally implanted in (b)(6) 2014.A review of the device history records confirmed that all product was released to specification, no non-conforming product was released.A number of follow up requests have been made to obtain further information but no information has been provided.It was stated that a competitors / alternative product was used during the revision procedure.Matortho records confirm that no product was supplied specifically for patient (b)(6) at the time of the revision procedure.It was identified that this reportable revision had not been reported to the fda at the time whilst reviewing other matortho notifications.Matortho is correcting this oversight.
 
Event or Problem Description
"patient specific mould for the fem had the distal block pin holes in the wrong position causing the rest of the cutting blocks to be malpositioned.Fem was recut to counter the malpositioning but the result was not ideal." (b)(4).

Brand Name
SAIPH KNEE
Common Device Name
SAIPH FEMUR CEMENTED BLUE RIGHT SIZE 6
Manufacturer (Section D)
MATORTHO LIMTED
19/20 mole business park
randalls road
leatherhead, surrey KT22 7BA
UK  KT22 7BA
MDR Report Key9150060
Report Number3008985661-2019-00010
Device Sequence Number19512421
Product Code JWH
UDI-Device Identifier05055455506121
UDI-Public05055455506121
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
140222
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2016
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device Health Professional
Device Expiration Date06/01/2017
Device Catalogue Number193-030
Device Lot Number203044
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/28/2016
Initial Report FDA Received Date10/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age53 YR